# SDR P9RA20050098

- Difficulty date: September 15, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011777
- Part serial: 1122
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EVACUATION LIGHTS ARE INOP.  REMOVED AND REPLACED OVERWING EMERGENCY EVACUATION LIGHTS BATTERY POWER SUPPLY IAW MM 33-53-00.  OPS CHECK GOOD.
